A 19-year-old female asked:
8thday of missed periode took test came neg. ttc i am on apo-sertraline what are thechances this is what is affecting my periode?had reg cycletill now
1 doctor answer • 1 doctor weighed in
Obstetrics and Gynecology 22 years experience
Not the sertraline: I can find no evidence that the sertraline will affect your cycle after cessation. I would suggest to you that you re-visit problems like thyroid disease, for example, that can mimic depression and cause irregular cycles. This is a great discussion for you and your ob/gyn.
4327 viewsAnswered >2 years ago
Last updated Sep 28, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.